MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Catalog Number 256040
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using a bd veritor¿ system for rapid detection of group a strep clia-waived kit, one (1) false positive group a strep patient result was obtained.Upon performing culture testing, a negative group a strep result was obtained.There were no health impact or consequences reported.The customer has not responded to multiple follow up attempts by bd for additional information.This is report 41 of 50.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - this statement summarizes the investigation results regarding a complaint that alleges false positive when using kit grp a strep 30 test veritor (material#: 256040), batch number 5142426.The customer reported that they received 50 false positive results with the veritor kit.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.Quality will continue to monitor trends for false positive.There were no corrective actions taken at this time.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT
Common Device Name
ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24303309
Report Number3006948883-2026-00120
Device Sequence Number20162375
Product Code GTY
UDI-Device Identifier00382902560401
UDI-Public(01)00382902560401(17)270928(10)5142426
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256040
Device Lot Number5142426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown